default search action
"On the Degree of the Inverse of Quadratic Permutation Polynomial Interleavers."
Jyrki T. Lahtonen, Jonghoon Ryu, Eeva Suvitie (2012)
- Jyrki T. Lahtonen, Jonghoon Ryu, Eeva Suvitie:
On the Degree of the Inverse of Quadratic Permutation Polynomial Interleavers. IEEE Trans. Inf. Theory 58(6): 3925-3932 (2012)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.